# SDR ABXA020253

- Difficulty date: October 2, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,764 hours, 57,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 6 LEFT WAS CRACKED AT FS 718.  REPLACED LONGERON SECTION IAW DC-9 SRM 53-02.
